| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer's blood glucose level was unknown at the time of incident.Customer stated that the button of the insulin pump are harder and sticky also unresponsive sometimes.Customer also stated that the insulin pump had diminished battery life and unexplained no delivery alerts.Advised the insulin pump will need to be replaced and to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will not be returned for analysis.